Doctor insights on:
Nair Burned My Skin
My skin is burning after using nair! It left 3 very small openings in my skin, and those areas burn, what do I do?
Cortaide: Switch to a differnt product.....Go to the drug store and put some cortaide on the irritated area ...Read more
How do I get rid of this unwanted facial hair I don't like tweezing, waxing or shaving plus my Dr. told me not to shave and Nair burns my skin ?
Consider laser: Laser hair removal is an FDA approved process which can permanently reduce hair growth. All skin types can be treated by a board certified dermatologist or plastic surgeon familiar with laser technology. While there are certain risks to consider, the benefits of long term hair removal are well worth it. The process is nearly pain free and affordable. ...Read more
What is the best way to remove facial hair? Without shaving or using nair hair removal products it burns my skin, I use extra sensitive skin products.
Laser hair removal: Laser hair removal is the most effective method to remove facial or body hair. Electrolysis can be used for smaller regions but is less reliable and technique dependent than lasers. Lasers are very safe if performed by a skilled and experienced physician or provider. Vaniqa cream also helps reduce hair growth by 40% but effects wear off after discontinuing use. Laser effects are long-lasting. ...Read moreSee 2 more doctor answers
Red blisters/skin cracks on the inner thighs near vaginal opening. Painful when pee/hot water touches it. Used Nair hair removal. Is it likely a burn?
Red itchy Vag/Anus.Peeling/raw cracked skin.Felt a burn when I pee! Experienced this after using Nair last month.Now using soap for PH&cream for bumps?
Likely infected: hair follicles in that areaGet a more detailed answer ›
Gentle care: Chemical burns are similar to heat burns. It is simply inflammation which means increase blood flow to the area to promote healing. Depth determines care. Do not use ice worsens already injured skin. Cool water soaks help as can taking anti-inflammation medicines like Motrin or advil (ibuprofen). Avoid any further damage (excess heat/sun)as this can cause scarring . Good skin cream applied daily/gently helps. ...Read more